# SDR USAA2013071600030

- Difficulty date: June 22, 2013
- Submitted: July 16, 2013
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 42,203 hours, 15,319 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53472104202
- Condition: Elongated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - .232 INCH ELONGATED HOLE ON SEAT TRACK COUPLING AT FRAME 64, -Y1292.  REPLACED SEAT TRACK IAW SRM 51-72-11 AND DWG D53472818.
